File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Positive real control for uncertain discrete singular systems with state delay

TitlePositive real control for uncertain discrete singular systems with state delay
Authors
KeywordsDiscrete Singular Systems
Linear Matrix Inequality
Parameter Uncertainties
Positive Real Control
State Delay
State Feedback
Issue Date2002
Citation
Dynamics Of Continuous, Discrete And Impulsive Systems Series B: Application And Algorithm, 2002, v. 9 n. 3, p. 387-402 How to Cite?
AbstractThis paper is concerned with the problem of positive real control for uncertain discrete singular systems with state delay. The discrete singular system under consideration involves state time delay and unstructured time-invariant norm-bounded parameter uncertainties in both the state and input matrices. The problem we address is the design of state feedback controllers such that, for all admissible uncertainties, the resulting closed-loop system is regular, causal and stable while the closed-loop transfer function is extended strictly positive real. A sufficient condition for the existence of the desired feedback controllers is given in terms of two LMIs. When these LMIs are feasible, the expected state feedback controller can be easily constructed via convex optimization. An illustrative example is given to demonstrate the applicability of the proposed approach.
Persistent Identifierhttp://hdl.handle.net/10722/156704
ISSN
2006 Impact Factor: 0.193
2015 SCImago Journal Rankings: 0.563
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:43:36Z-
dc.date.available2012-08-08T08:43:36Z-
dc.date.issued2002en_US
dc.identifier.citationDynamics Of Continuous, Discrete And Impulsive Systems Series B: Application And Algorithm, 2002, v. 9 n. 3, p. 387-402en_US
dc.identifier.issn1492-8760en_US
dc.identifier.urihttp://hdl.handle.net/10722/156704-
dc.description.abstractThis paper is concerned with the problem of positive real control for uncertain discrete singular systems with state delay. The discrete singular system under consideration involves state time delay and unstructured time-invariant norm-bounded parameter uncertainties in both the state and input matrices. The problem we address is the design of state feedback controllers such that, for all admissible uncertainties, the resulting closed-loop system is regular, causal and stable while the closed-loop transfer function is extended strictly positive real. A sufficient condition for the existence of the desired feedback controllers is given in terms of two LMIs. When these LMIs are feasible, the expected state feedback controller can be easily constructed via convex optimization. An illustrative example is given to demonstrate the applicability of the proposed approach.en_US
dc.languageengen_US
dc.relation.ispartofDynamics of Continuous, Discrete and Impulsive Systems Series B: Application and Algorithmen_US
dc.subjectDiscrete Singular Systemsen_US
dc.subjectLinear Matrix Inequalityen_US
dc.subjectParameter Uncertaintiesen_US
dc.subjectPositive Real Controlen_US
dc.subjectState Delayen_US
dc.subjectState Feedbacken_US
dc.titlePositive real control for uncertain discrete singular systems with state delayen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0345982609en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0345982609&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume9en_US
dc.identifier.issue3en_US
dc.identifier.spage387en_US
dc.identifier.epage402en_US
dc.publisher.placeCanadaen_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats